# SDR BB06009

- Difficulty date: January 31, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22203
- Aircraft time: 65,050 hours, 29,037 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2760 · Drag Control System
- Part: Transducer
- Condition: Out Of Adjust
- Location: Spoilers
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

SPOILERS LIGHT ILLUMINATED AND EICAS MESSAGE DISPLAYED WITH SPOILERS SELECTED DOWN. AIRPLANE WAS IN FLIGHT. RETURNED TO DEPARTURE.  MAINTENANCE FOUND SPOILER BOARD RVDT'S OUT OF ADJUSTMENT. ADJUSTED ALL RVDT'S IAW MM 27-61-00, PROCEDURE NR 5. NO FURTHER FAULTS.
